Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Living with Lipo
Aug 11, 2005

More a comment than a question, after reading your article on Lipo, The Eye of the Beholder. The writer notes (about a client with lipo) "I tell him that he's making his doctors nervous; doctors feel guilty and stressed about causing people disfiguring side effects if they can avoid it." If they can avoid it?? The suggestion in that particular paragraph was that the client could alter his disfiguring and upsetting lipo simply by changing his meds. NEWSFLASH: it's not that simple. Eight years ago, when lipo first hit me after 2 years of meds, I was immeadiately taken off the offending drug-d4t. Today my lipo is unchanged, possibly worse, even though I'm on a supposedly non-lipo-inducing regimen(Abacavir, 3tc, Nevirapine). I think its a bit rich to a) suggest that simply by changing regimens the problem will disappear, and b) imply we are thereby guilty of causing our doctors distress over the issue. A serious study into the longterm mental/social effects of living with lipo is long overdue. The article itself is a good start though.

Response from Dr. Henry

Your feedback is appreciated and point well made. KH



Previous
Switching Times
Next
Trizivir

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement